Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/87497
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Non-fragile robust stabilization and H∞ control for uncertain stochastic nonlinear time-delay systems
Other Titles: Non-fragile robust stabilization and H-infinity control for uncertain stochastic nonlinear time-delay systems
Author: Zhang, J.
Shi, P.
Yang, H.
Citation: Chaos, Solitons and Fractals, 2009; 42(5):3187-3196
Publisher: Elsevier
Issue Date: 2009
ISSN: 0960-0779
1873-2887
Statement of
Responsibility: 
Jinhui Zhang, Peng Shi, Hongjiu Yang
Abstract: Abstract not available
Rights: © 2009 Elsevier Ltd. All rights reserved.
RMID: 0020128169
DOI: 10.1016/j.chaos.2009.04.049
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.